Lifting Abelian Varieties.

Peter Norman

Inventiones mathematicae (1981)

  • Volume: 64, page 431-444
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Norman, Peter. "Lifting Abelian Varieties.." Inventiones mathematicae 64 (1981): 431-444. <>.

author = {Norman, Peter},
journal = {Inventiones mathematicae},
keywords = {lifting problem for abelian varieties; Dieudonne modules},
pages = {431-444},
title = {Lifting Abelian Varieties.},
url = {},
volume = {64},
year = {1981},

AU - Norman, Peter
TI - Lifting Abelian Varieties.
JO - Inventiones mathematicae
PY - 1981
VL - 64
SP - 431
EP - 444
KW - lifting problem for abelian varieties; Dieudonne modules
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.